# SDR QXEA2011090200793

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT BAGGAGE DOOR FWD LOWER ROLLER FITTING HAS GOUGES.  REMOVED CAM FOLLOWER FROM ROLLER ASSY IAW AMM 52-31-24-000-801.  REMOVED FWD LOWER ROLLER FITTING IAW AMM 52-31-24-000-801.  MATCH DRILLED NEW FITTING TO DOOR IAW SRM 51-40-07-02-01.  INSTALLED FITTING IAW AMM 52-31-24-400-801.
